# SDR UALA2012080904333

- Difficulty date: August 9, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 51,001 hours, 13,600 cycles
- Engine: Pwa PW4056
- Engine time: 51,001 hours, 13,600 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW566R
- Part serial: 727850
- Condition: Faulty
- Location: Nr 1
- Part time: 51,001 hours, 13,600 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FIRE LP2 STATUS MESSAGE DISPLAYED AFTER POWER TRANSFER TO GROUND UNABLE TO CLEAR MESSAGE.  REPLACED NR 1 ENG PER MM.
